Multicomponent integrable wave equations: I. Darboux-dressing transformation

Degasperis, Antonio and Lombardo, Sara (2007) Multicomponent integrable wave equations: I. Darboux-dressing transformation. Journal of Physics A: Mathematical and Theoretical, 40 (5). pp. 961-977. ISSN 1751-8113

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1088/1751-8113/40/5/007

Abstract

The Darboux-dressing transformations are applied to the Lax pair associated with systems of coupled nonlinear wave equations in the case of boundary values which are appropriate to both 'bright' and 'dark' soliton solutions. The general formalism is set up and the relevant equations are explicitly solved. Several instances of multicomponent wave equations of applicative interest, such as vector nonlinear Schrödinger-type equations and three resonant wave equations, are considered.

Item Type: Article
Subjects: F300 Physics
G100 Mathematics
Department: Faculties > Engineering and Environment > Mathematics and Information Sciences
Depositing User: Becky Skoyles
Date Deposited: 25 Nov 2013 09:00
Last Modified: 10 Aug 2015 11:33
URI: http://nrl.northumbria.ac.uk/id/eprint/14708

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence